questions about vaginal swelling and caffeine intake
2 Replies
Abby - September 28

Dr Jacobs
I am 5 weeks PG and have a question. Sorry if too much information, but I have vaginal swelling - it actually is a little difficult to administer my Prometrium. Is this a side effect of the Prometrium or is it PG related? Should I be concerned about this? I appreciate your advice and thank you.

I also have one other stupid PG woman question. I gave up caffeine over 8 weeks ago before I started this current IVF cycle (I did not drink that much caffeine before). I was out last night and thought I was drinking a decaf Diet Coke with dinner but it must have been caffeinated as I was up till 3 am, very jittery and had a pounding headache this morning. I probably had about 20-24 oz (I had not had a diet coke in so long and it just tasted so good I went a little overboard), and I am wondering exactly how bad is that much caffeine on a 5 week fetus? I hope I do not sound like a complete nut case but since I was up till 3 am of course all I could do is worry that I had somehow damaged the embryo/fetus developmentally. What is your opinion? And yes I will be much more careful in the future.

 

Abby - October 1

I guess you did not see this last week?

 

B. Jacobs, M. D. - October 2

Progesterone, itself, should not cause swelling of you rvagina. I do not know if there are any preservatives or dyes in Pometrium, which may cause a problem. Ingestion of small amounts of caffeine should not cause a problem,
Congratulations!

 

Message:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.




Forgot your password?
Need Help?  
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?  
Ask a Question